# SDR DALA2022122708385

- Difficulty date: December 22, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 80,624 hours, 29,717 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Fod
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT NOT ILLUMINATED WHEN DOOR IS ARMED.   CLEARED FOD AROUND 1R DOOR AREA, CHECKED NORMAL. IAW AMM 25-66.
